# SDR AALA202408083487

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 41,739 hours, 17,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS LEFT LAVATORY DOOR IS JAMMED. FOUND LEFT AFT LAVATORY DOOR OUT OF TRACK AND JAMMED. REMOVED AND REINSTALLED LAVATORY DOOR IN POSITION AND OPERTIONAL CHECK GOOD. PER MM 52-50-00.
